# SDR V0XD20210701004

- Difficulty date: April 15, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SEEBLOCK4
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV.-- DATED -L/H SLAT BOX BRACKET 1/3 IS CRACKED. CORRECTIVE ACTION: REMOVED CRACKED BRACKET, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-57-42-577 REV. -- DATED 22016-12-02. FABRICATED REPAIR PARTS PNS-670-57-42-577-1,-3,-5,-7
